Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Boundary $ C^*$-algebras for acylindrical groups

Author: Guyan Robertson
Journal: Proc. Amer. Math. Soc. 136 (2008), 3851-3860
MSC (2000): Primary 20E08, 46L80
Published electronically: June 3, 2008
MathSciNet review: 2425724
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \Delta$ be an infinite, locally finite tree with more than two ends. Let $ \Gamma<\operatorname{Aut}(\Delta)$ be an acylindrical uniform lattice. Then the boundary algebra $ \mathcal{A}_\Gamma = C(\partial\Delta)\rtimes \Gamma$ is a simple Cuntz-Krieger algebra whose K-theory is determined explicitly.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 20E08, 46L80

Retrieve articles in all journals with MSC (2000): 20E08, 46L80

Additional Information

Guyan Robertson
Affiliation: School of Mathematics and Statistics, University of Newcastle, NE1 7RU, United Kingdom

PII: S 0002-9939(08)09453-7
Keywords: Acylindrical group, boundary, Cuntz-Krieger algebra
Received by editor(s): June 29, 2007
Received by editor(s) in revised form: October 5, 2007
Published electronically: June 3, 2008
Communicated by: Marius Junge
Article copyright: © Copyright 2008 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia